# SDR IPXA2019071244362

- Difficulty date: July 12, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 20,580 hours, 13,135 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RESIDUAL CABIN PRESSURE INDICATOR RED LIGHT INOPERATIVE. DEFERRED IAW MEL 52 73 02. PLACARD INSTALLED. **SUSPPLEMENTAL SDR** RELAMPED RESIDUAL CABIN PRESSURE WARNING LIGHT IAW MM 52-73-15-0401. CKS GOOD. THIS CLEARS M676539.
